# SDR USAABB98053

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR EMERGENCY LIGHT AT ROW 23 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
